Wednesday, August 27, 2014

Wednesday, January 30, 2013 Toxikraft25, Community Member, asks

Q: Vyvanse Arm and Leg Discomfort

I started taking Vyvanse 30mg three days ago. Ever since the first pill I've had arm, leg, and back discomfort. That is both of my legs and both of my arms. They don't really hurt but they feel tense, heavy, and somewhat tingly. I also felt this sensation in my jaw. I didn't eat the first day I took it. The second night I tried to eat and my jaw went numb, so I didn't eat. Are these normal side effects? Should I lower my dose? Should I try switching to adderall? - 25 year old male

Answer This
Answers (1)
Eileen Bailey, Health Guide
2/ 5/13 8:43am

Thank you for your question and welcome to Health Central's ADHD Community.

 

I am not a medical professional and am not able to give you medical advice.

 

Although muscles tension is not listed as one of the common side effects on the Vyvanse prescribing information, there have been a number of people who have had this reaction.

 

Since your reaction seems rather severe, I would definitely contact your doctor and explain what you are experiencing. You should not stop medication or decrease your dosage without talking to your doctor first.

 

Eileen

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Toxikraft25, Community Member— Last Modified: 02/05/13, First Published: 01/30/13